Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Analytic domination by fractional powers with linear estimates


Author: Alan D. Sloan
Journal: Proc. Amer. Math. Soc. 51 (1975), 94-96
MSC: Primary 47A65; Secondary 47B25
DOI: https://doi.org/10.1090/S0002-9939-1975-0367696-X
MathSciNet review: 0367696
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are given which imply the analytic domination of one operator by fractional powers of a positive selfadjoint operator. The conditions involve only linear estimates rather than the usual quadratic estimates.


References [Enhancements On Off] (What's this?)

  • [1] R. Goodman, Analytic domination by fractional powers of a positive operator, J. Functional Analysis 3 (1969), 246-264. MR 39 #801. MR 0239444 (39:801)
  • [2] A. Sloan, Analytic domination with quadratic form type estimates and nondegeneracy of ground states in quantum field theory, Trans. Amer. Math. Soc. 194 (1974), 325-336. MR 0345564 (49:10300)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65, 47B25

Retrieve articles in all journals with MSC: 47A65, 47B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0367696-X
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society